All products imported from Australia to Hong Kong in weekly batches

Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack front image on Livehealthy HK imported from Australia
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack back image on Livehealthy HK
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack from Codral on Livehealthy HK
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack and Medicines on Livehealthy HK
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack and Cold & Flu on Livehealthy HK

Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack

By Codral
HK$309.00 HK$374.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

Information

General Information

Codral Cold & Flu +Mucus Cough Max Strength lemon flavour drink relieves cold and flu.

Codral Cold & Flu +Mucus Cough Max Strength lemon flavour provides temporary relief of headaches, blocked or runny nose, fever, body aches and pain, sore throat and chesty cough.

CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Suitable For: Headaches, blocked or runny nose, fever, body aches and pain, sore throat, chesty cough

Boxed Contents: 10 Sachets (5g oral powder)

Size: 10 Pack

Shelf Life in Days: 1065 days

KEY FEATURES

• Cold & Flu Hot Drink
• Lemon Flavour
• Mucus Cough
• 10 Sachets

Warnings

Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you have taken paracetamol
? if you are taking antidepressants
? if sachet seal is broken.

Ask your doctor before use if you
  • have high blood pressure
  • have heart problems ? are pregnant or breastfeeding
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser.

    Unless advised by a doctor
  • do not take this medicine for longer than a few days at a time if you are an adult
  • do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Caution
  • Keep out of reach and sight of children
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Phenylketonurics are warned that this product contains aspartame (phenylalanine)
  • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach and sight of children
If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
Phenylephrine may cause sleeplessness in some people
Phenylketonurics are warned that this product contains aspartame (phenylalanine)
Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

In each sachet: Paracetamol 1000mg Guaifenesin 200mg Phenylephrine hydrochloride 12.2mg

Directions

Directions for use
For Adults and Children 12 years and over: For oral use only. Dissolve contents of one sachet in hot (not boiling) water. Stir until dissolved and drink.
How often: One sachet every 4-6 hours as necessary. Do not exceed 4 sachets in 24 hours.

USAGE ADVICE

Ask your doctor before use if you

have high blood pressure
have heart problems ? are pregnant or breastfeeding
have any medical condition or are taking any other medicines or are a chronic alcohol abuser.

Unless advised by a doctor
do not take this medicine for longer than a few days at a time if you are an adult
do not give this medicine to children and adolescents for longer than 48 hours at a time.

STORAGE INSTRUCTIONS

Store below 25°C.

Questions about Medicines products & Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack

  • Q. Where can I buy Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack? A. Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack is imported out of Australia and manufactured by Codral.

  • Q. What's the expiry date for Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack front image on Livehealthy HK imported from Australia

Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack

HK$374.00 HK$309.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info